Open Journal of Microphysics

Vol.4 No.3(2014), Paper ID 49251, 9 pages



Quasi-Exactly Solvable Time-Dependent Hamiltonians


Ancilla Nininahazwe


Université du Burundi, Institut de Pédagogie Appliquée, Bujumbura, Burundi


Copyright © 2014 Ancilla Nininahazwe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Nininahazwe, A. (2014) Quasi-Exactly Solvable Time-Dependent Hamiltonians. Open Journal of Microphysics, 4, 26-34. doi: 10.4236/ojm.2014.43005.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.